|   

[MPLUS] AXCEL Paracetamol 250mg/5ml Syr (Orange) 60ml

RM 9.00
Kehabisan Stok
Model
13001341
Brand
Axcel
Status
Kehabisan Stok
Kos Hantar
West Malaysia - RM 8.00
East Malaysia - RM 12.00
Hantar PERCUMA
Penghantaran percuma ke KL & Selangor untuk pesanan melebihi RM250.00
Ganjaran
9 Kredit
Keterangan

Size (length*width*height): 4cm x 4cm x 13cm

Indication:

For the relief of fever, symptoms of cold and influenza, teething pain and headache.

Dosage & Administration:

For oral administration only.

Children 1 to 6 years : 2.5 ml - 5 ml, 3 to 4 times daily.

7 to 12 years: 5 ml - 10 ml, 3 to 4 times daily.

Composition:

Paracetamol 250mg in every 5ml


Disclaimer:
While M Plus strives to ensure the accuracy of its product images and information, some
manufacturing changes to packaging and/or ingredients may be pending updates on our site.
Although items may occasionally ship with alternate packaging, product originality is always
guaranteed. We recommend that you read labels, warnings, and directions of all products
before use and not rely solely on the information provided by M Plus.

[MPLUS] AXCEL Paracetamol 250mg/5ml Syr (Orange) 60ml
Penghantaran Maklumat
ZonJumlah Pesanan (RM)Kos Penghantaran (RM)
KL & SelangorAbove 250.00Hantar PERCUMA
ZonBeratKos Penghantaran (RM)
West MalaysiaPertama 0.50 kg8.00
Tambahan 0.50 kg1.50
East MalaysiaPertama 0.50 kg12.00
Tambahan 0.50 kg2.00
TOP